Issues

 / 

1986

 / 

July

  

Reviews of topical problems


Khokhlov’s method in the theory of nonlinear waves

PACS: 42.65.−k, 42.25.Fx (all)
DOI: 10.1070/PU1986v029n07ABEH003456
URL: https://ufn.ru/en/articles/1986/7/a/
Citation: Akhmanov S A "Khokhlov's method in the theory of nonlinear waves" Sov. Phys. Usp. 29 589–606 (1986)
BibTex BibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
%0 Journal Article
%T Khokhlov's method in the theory of nonlinear waves
%A S. A. Akhmanov
%I Physics-Uspekhi
%D 1986
%J Phys. Usp.
%V 29
%N 7
%P 589-606
%U https://ufn.ru/en/articles/1986/7/a/
%U https://doi.org/10.1070/PU1986v029n07ABEH003456

Оригинал: Ахманов С А «Метод Хохлова в теории нелинейных волн» УФН 149 361–390 (1986); DOI: 10.3367/UFNr.0149.198607a.0361

R.V. Khokhlov is author of Physics-Uspekhi

References (128) Cited by (13) Similar articles (20)

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions